# SDR ASAA2016092118356

- Difficulty date: September 21, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3477835
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT THE R1 DOOR LOWER AFT CORNER.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 53-10-01-2R 2 REP 2.
